MathSciNet Relay Station
MathSciNet bibliographic data
MR2509387 (2010f:35094) 35J60 (35Dxx)
Filippucci, Roberta; Pucci, Patrizia; Rigoli, Marco On weak solutions of nonlinear weighted $p$-Laplacian elliptic inequalities. Nonlinear Anal. 70 (2009), no. 8, 3008–3019.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement